Welcome, Guest. Please login or register.
July 15, 2018, 09:14:46 pm

Login with username, password and session length


Members
  • Total Members: 33156
  • Latest: ederek
Stats
  • Total Posts: 733198
  • Total Topics: 60351
  • Online Today: 327
  • Online Ever: 1421
  • (August 13, 2016, 05:18:44 am)
Users Online
Users: 3
Guests: 236
Total: 239

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Prezcobix and Truvad  (Read 183 times)

0 Members and 1 Guest are viewing this topic.

Offline Crystal

  • New Member
  • Posts: 1
Prezcobix and Truvad
« on: June 29, 2018, 12:41:19 pm »
I was diagnosed in '94. Recently I switched to Prezcobix and Truvada. Truvada was part of my last regime. I have been on this new regime for just over two months. The last week I have had headaches and really depressed. I am on the anti-depressant escitalopram. Does any one else feel similarly?

Offline em

  • Member
  • Posts: 320
Re: Prezcobix and Truvad
« Reply #1 on: July 01, 2018, 02:27:59 am »
Welcome

your first post and a question on depression and headaches and does anyone else feel similarly ?

as far as that goes


Myself I have been on HIV meds since the nineties. along with psych meds sorry but I can not tell you about the new meds I take a large number of older meds plus some newer ones but nothing you mentioned just wanted to write about what helps me through it and hope it might help others reading here

headaches and medicine headaches are the worst I used to take aspirin. I heard a long time ago about the virtues of get this anchovies , they are disgusting but after the shock of the taste my headache goes away. I think it might be the rise blood pressure and increased circulation? I am no medical professional but it works for me. I hope this brings a smile to ever reads this as weird as it may seem. they are as I understand it supposedly a health supplemental thing?

depression personally HIV alone is a enough to cause depression giving an outsider feel to life that at least for me has subsided but never left. and for me leads to ecstatic  feeling of mania that feels great but others can not stand to be around me while I go through it they get judgmental and condescending and out right rude . just the up and downs in the extreme form.  not to worry I take meds for it

In Spite of the people I know saying why are you so down all the time? I get what used to be called melancholy and was once described as a funk now is known as depresion it has been around a long time. will be around long after our time has run its course

sometimes it can lead to savering of the little things that others miss ( at least for me )

well I hope this is insightful and uplifting to know you are not alone

when they try and help in there own way to cheer me up it gets frustrating

I hope this long winded babel was not to difficult to read

all the best to you
 
« Last Edit: July 01, 2018, 02:43:24 am by em »

 


Terms of Membership for these forums
 

© 2018 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.